advertisement
Question
Posted by: TTC | 2007/07/26

Anyone with advice - Pregnyl

Hi Doc

For the past 4 days now I have been experiencing discomfort in my lower abdomen with extreme lower back ache. Is this symtomatic of the pregnyl injection administered on the 14 July 07.

My tummy seemingly appears to be swollen and even if I try to suck it in it's extremely unconfortable. I've also been experiencing a bit of nausea.

Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear TTC

The pregnyl would have stimulated ovulation between 36 and 40 hrs after administration. This in turn may have resulted in multiple ovulatory cysts and hence the enlargement of ovaries may be the cause of your discomfort. A sensitive blood pregnancy test should be considered at this stage and in the event of an early pregnancy this test should be positive. A home pregnancy test may not be sensitive enough at this stage.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: TTC | 2007/07/26

Hi Dee

Thanks alot for you advise. I will do a preg test once I miss my period.

Kind Regards
TTC

Reply to TTC
Posted by: Dee | 2007/07/26

No, it is highly unlikely to be from the pregnyl, you had it 12 days ago. It might be pms or you might be pregnant, I would take a test!! Good luck and let us know

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement